CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
  location:  PublicationsjournalsCJM
Publications        
 
Volume 70 Number 6 (Dec 2018)

Looking for a printed back issue?
Page  
Contents
1201   Free Multivariate w*-Semicrossed Products: Reflexivity and the Bicommutant Property
Bickerton, Robert T.; Kakariadis, Evgenios T.A.
1236   Unperforated Pairs of Operator Spaces and Hyperrigidity of Operator Systems
Clouâtre, Raphaël
1261   Range Spaces of Co-analytic Toeplitz Operators
Fricain, Emmanuel; Hartmann, Andreas; Ross, William T.
1284   Long Sets of Lengths with Maximal Elasticity
Geroldinger, Alfred; Zhong, Qinghai
1319   Multiplicative Energy of Shifted Subgroups and Bounds On Exponential Sums with Trinomials in Finite Fields
Macourt, Simon; Shkredov, Ilya D.; Shparlinski, Igor E.
1339   Relative Discrete Series Representations for Two Quotients of $p$-adic $\mathbf{GL}_n$
Smith, Jerrod Manford
1373   A New Proof of the Hansen-Mullen Irreducibility Conjecture
Tuxanidy, Aleksandr; Wang, Qiang
1390   Square-free Values of Decomposable Forms
Xiao, Stanley Yao
1416   A Special Case of Completion Invariance for the $c_2$ Invariant of a Graph
Yeats, Karen

© Canadian Mathematical Society, 2018 : https://cms.math.ca/